# SDR QXEA2014021200114

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 12,106 hours, 13,117 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: SAM22224
- Condition: Broken
- Location: Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT JUMP SEAT UNDERNEATH DOOR DOES NOT CLOSE.  BOTH LATCHES REMAINS OPEN.  REPLACED LATCH ASSY WITH NEW AT AFT LT JUMPSEAT EQUIPMENT DOOR.  CHECKS GOOD. NO FURTHER DEFECTS.  RETURNED TO SERVICE.
